# SDR SWAA2021021121260

- Difficulty date: October 6, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 144A7700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB ATTACH ANGLE BS 711 RBL62 WL 202 / REPLACED WEB ATTACH ANGLE AT BS 711 RBL 62 WL 202 PER SRM 51-40-02-0G-0; DWG # 144A7700. 57449U 8OCT20
